A result on the integral chow ring of a generic principally polarized complex abelian variety of dimension four
Compositio Mathematica, Volume 34 (1977) no. 1, p. 49-67
@article{CM_1977__34_1_49_0,
     author = {Barton, Charles and Clemens, C. H.},
     title = {A result on the integral chow ring of a generic principally polarized complex abelian variety of dimension four},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {1},
     year = {1977},
     pages = {49-67},
     zbl = {0386.14004},
     mrnumber = {447237},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_1_49_0}
}
Barton, Charles; Clemens, C. H. A result on the integral chow ring of a generic principally polarized complex abelian variety of dimension four. Compositio Mathematica, Volume 34 (1977) no. 1, pp. 49-67. http://www.numdam.org/item/CM_1977__34_1_49_0/

[1] Clemens, C.H.: Degeneration of Kähler Manifolds. Duke Mathematical Journal (to appear). | MR 444662 | Zbl 0353.14005

[2] Conforto, F.: Abelsche Funktionen und Algebraische Geometrie. Springer-Verlag, 1956. | MR 79316 | Zbl 0074.36601

[3] Matsusaka, T.: On a characterization of a Jacobian variety. Memoirs Coll. Sci. Kyoto, ser. A, no. 1 (1959) 1-19. | MR 108497 | Zbl 0094.34103

[4] Mumford, D.: Abelian Varieties. Oxford University Press, 1970. | MR 282985 | Zbl 0223.14022

[5] Mumford, D.: Curves and their Jacobians. Univ. of Michigan Press, 1975, 31-34. | MR 419430 | Zbl 0316.14010

[6] Shafarevich, I.R.: Basic Algebraic Geometry. Springer-Verlag, 1974. | MR 366917 | Zbl 0284.14001